# SDR HALA2010080900359

- Difficulty date: August 9, 2010
- Submitted: August 10, 2010
- Operation: Air carrier
- Aircraft: N598HA
- Make and model: Boeing 767332
- Aircraft serial: 23278
- Aircraft time: 30,168 hours, 5,673 cycles
- Engine: Ge CF680
- System (JASC): 7931 · Engine Oil Pressure
- Part: Transmitter
- Part number: 41801104
- Part serial: 9123035
- Condition: Failed
- Location: Oil Pressure
- Part time: 1,479 hours, 294 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

ETOPS SIGNIFICANT SYS -  NR 2 ENG OIL PRESS PEGGED OUT W/ENG SHUTDOWN.  R & R NR 2 ENG OIL PRESSURE TRANSMITTER IAW AMM79-32-01.  OPS & LEAK CK GOOD.
